Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Oil splashes in eye, damage ?

Hello! My Mother has got Hot oil splashed in her eye . She went to a nearest Opthalmologist for treatment . Now, he has given eye drops and ointment. But She is scared as to how much time would it take for healing or it might not even get worst. Please advice if we have taken the right step and will there be any damage in this case?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  1572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Hi Shilpa,
You have definitely done the right thing by immediately consulting the ophthalmologist. Hot liquids can damage the eye and the surrounding structures by causing burns. Can you mention the details on the condition of her eye (redness/pain/hazy vision) and the treatment given to comment on the healing time.

But regular use of eye drops and ointment as advised and review with the Same Ophthalmologist will help to monitor the eye condition(compared to previous visit) and a better recovery.
Hope she gets well soon. Take care.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor